# SDR CALA2024101400828

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,389 hours, 32,680 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C232450
- Condition: Missing
- Location: Wing
- Part time: 1,153 hours, 614 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  UNDERWING REFUEL CAP MISSIN REPLACED MISSING REFUEL CAP PER AMM 28-25-41 PARTS USED: 31-2825-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1379537  SN OFF 2450 CAP, COUPLING R  OFF 31-2825-9-0001 2450 ON 31-2825-9-0001 2933
